# SDR FQAR20170327013

- Difficulty date: March 27, 2017
- Submitted: April 4, 2017
- Operation: General aviation
- Aircraft: N416PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843438
- Aircraft time: 18,902 hours
- Engine: Lyc O360A4M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0925000
- Condition: Split
- Location: Rt Mlg Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN TIRE WENT FLAT AS THE PILOTS EGRESSED. VISUAL INSPECTION OF THE TIRE TUBE REVEALED A SLIT .125" IN LENGTH. THERE WERE NO FOLDS TO THE TUBE THAT WOULD HAVE CAUSED A HOLE TO APPEAR.
